Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
stressedoutVThokie

Breakout late in treatment?

Recommended Posts

Everything has been clearing up very well and I'm around the 10th or so week.. but in the past 5 days I have been breaking out? I dont know what may have caused it because I have been doing the same thing I have been doing for the past 10 weeks.. Also, a few of my glands are enlarged so I don't know what that means.. Any thoughts?

Share this post


Link to post
Share on other sites

I experienced some cycles of breakouts until probably the 5th month on Differin. Try not to worry too much. If it continues or gets worse after 2-3 weeks, then ask your derm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×